On a general Hyers-Ulam stability of gamma functional equation
Bull. Korean Math. Soc. 1997 Vol. 34, No. 3, 437-446
Soon-Mo Jung
Hong-Ik University
Abstract : In this paper, the Hyers-Ulam stability and the general Hyers-Ulam stability (more precisely, modified Hyers-Ulam-Rassias stability) of the gamma functional equation~(\ref{eq:three}) in the following settings \[| f(x+1) - xf(x) | \leq \delta \;\;\;\mbox{ and }\;\;\; \left| \frac{f(x+1)}{xf(x)} - 1 \right| \leq \frac{\delta}{x^{1+\varepsilon}}\] shall be proved.
Keywords : Hyers-Ulam stability, modified Hyers-Ulam-Rassias stability, gamma function
MSC numbers : Primary 39B72, 39B22
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd